Volgen
Italo Dejter
Italo Dejter
Retired Professor of Mathematics, University of Puerto Rico, Rio Piedras
Geverifieerd e-mailadres voor upr.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Efficient dominating sets in Cayley graphs
IJ Dejter, O Serra
Discrete Applied Mathematics 129 (2-3), 319-328, 2003
1282003
On unitary Cayley graphs
IJ Dejter, RE Giudici
J. Combin. Math. Combin. Comput 18, 121-124, 1995
721995
Perfect domination in regular grid graphs
IJ Dejter
arXiv preprint arXiv:0711.4343, 2007
422007
On a {K_4, K_ {2, 2, 2}}-ultrahomogeneous graph
IJ Dejter
arXiv preprint arXiv:0704.1493, 2007
372007
Two Hamilton cycles in bipartite reflective Kneser graphs
IJ Dejter, J Cordova, JA Quintana
Discrete Mathematics 72 (1-3), 63-70, 1988
361988
Highly symmetric subgraphs of hypercubes
AE Brouwer, IJ Dejter, C Thomassen
Journal of Algebraic Combinatorics 2, 25-29, 1993
321993
On perfect dominating sets in hypercubes and their complements
J Borges, IJ Dejter
Journal of Combinatorial Mathematics and Combinatorial Computing 20, 161-174, 1996
291996
Smooth S1-manifolds in the homotopy type of CP3
IJ Dejter
Michigan Math. J 23, 83-95, 1976
281976
Hamilton cycles and quotients of bipartite graphs
IJ Dejter
Graph theory with applications to algorithms and computer science, 189-199, 1985
251985
Twisted perfect dominating subgraphs of hypercubes
IJ Dejter, PM Weichsel
Congressus Numerantium, 67-67, 1993
241993
Unboundedness for generalized odd cyclic transversality
IJ Dejter, V Neumann-Lara
Combinatorics (Eger, 1987), Colloq. Math. Soc. JŠnos Bolyai 52, 195-203, 1987
241987
A generalization of Lee codes
C Araujo, I Dejter, P Horak
Designs, codes and cryptography 70, 77-90, 2014
232014
Perfect domination in rectangular grid graphs
IJ Dejter, AA Delgado
arXiv preprint arXiv:0711.4345, 2007
232007
Perfect domination and symmetry in hypercubes
IJ Dejter, J Pujol
Congressus Numerantium, 18-32, 1995
221995
From the Coxeter graph to the Klein graph
IJ Dejter
Journal of Graph Theory 70 (1), 1-9, 2012
192012
A note on Frucht diagrams, Boolean graphs and Hamilton cycles
IJ Dejter, W CedeŮo, V Jauregui
Discrete mathematics 114 (1-3), 131-135, 1993
191993
Unboundedness for generalized odd cycle traversability and a Gallai conjecture
I Dejter, V Neumann-Lara
Fourth Caribbean Conference on Computing, Puerto Rico, 1985
191985
Quasiperfect domination in triangular lattices
IJ Dejter
arXiv preprint arXiv:0903.3685, 2009
162009
Almost resolvable 4-cycle systems
IJ Dejter, CC Lindner, CA Rodger, M Meszka
Journal of Combinatorial Mathematics and Combinatorial Computing 63, 173, 2007
162007
Triangles in 2‐factorizations
IJ Dejter, F Franek, E Mendelsohn, A Rosa
Journal of Graph Theory 26 (2), 83-94, 1997
161997
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20